# SDR UIEA2024112801127

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Leaking
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH OVHD BIN MEGAPHONE BATTERIES LEAKING( REMOVED & REPLACED FWD LH MEGAPHONE AS REQUIRED PER 767 AMM 25-63-02, OPS CHK OK )
